# SDR 9518969968

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47138
- Engine: Pwa JT8D9A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 38334221
- Condition: Failed
- Location: Lt Engine
- Part time: 32,603 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON START, THE NR 1 ENGINE STARTER EXPERIENCED AN UNCONTAINED FAILURE.  THE STARTER AND ADJACENT LINES AND DUCTS DAMAGED BY THE FAILURE WERE REPLACED WITH SERVICEABLE PARTS.
